MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 ACCUCATH ACE; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 ACCUCATH ACE; MIDLINE CATHETER
Catalog Number AC1202250
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guidewire tab would not move forward (as if it was stuck on something) and could not deploy the needle safety button.No impact to the patient or user.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.

Brand Name
ACCUCATH ACE
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23958408
Report Number3006260740-2025-10193
Device Sequence Number5609870
Product Code FOZ
UDI-Device Identifier00801741137952
UDI-Public(01)00801741137952(11)250324(17)260430(10)REKQ0805
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberAC1202250
Device Lot NumberREKQ0805
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Initial Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown